Livedo reticularis associated with rasagiline (azilect)

Lindsay C. Strowd, Andrew D. Lee, Gil Yosipovitch

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This is a case report of a 69-year-old female with Parkinson's disease who developed an asymptomatic eruption on her legs bilaterally. Clinical and histologic examination was consistent with livedo reticularis, which was temporally associated with initiation of rasagiline. The pathogenesis of livedo reticularis is discussed along with the possible mechanisms for both rasagiline and amantidine causing drug-induced livedo reticularis in patients.

Original languageEnglish (US)
Pages (from-to)764-765
Number of pages2
JournalJournal of Drugs in Dermatology
Volume11
Issue number6
StatePublished - Jun 1 2012
Externally publishedYes

Fingerprint

Livedo Reticularis
Parkinson Disease
Leg
Pharmaceutical Preparations
rasagiline

ASJC Scopus subject areas

  • Dermatology

Cite this

Livedo reticularis associated with rasagiline (azilect). / Strowd, Lindsay C.; Lee, Andrew D.; Yosipovitch, Gil.

In: Journal of Drugs in Dermatology, Vol. 11, No. 6, 01.06.2012, p. 764-765.

Research output: Contribution to journalArticle

Strowd, Lindsay C. ; Lee, Andrew D. ; Yosipovitch, Gil. / Livedo reticularis associated with rasagiline (azilect). In: Journal of Drugs in Dermatology. 2012 ; Vol. 11, No. 6. pp. 764-765.
@article{c19fa0b2fe5a4cfbb60fc350318556ca,
title = "Livedo reticularis associated with rasagiline (azilect)",
abstract = "This is a case report of a 69-year-old female with Parkinson's disease who developed an asymptomatic eruption on her legs bilaterally. Clinical and histologic examination was consistent with livedo reticularis, which was temporally associated with initiation of rasagiline. The pathogenesis of livedo reticularis is discussed along with the possible mechanisms for both rasagiline and amantidine causing drug-induced livedo reticularis in patients.",
author = "Strowd, {Lindsay C.} and Lee, {Andrew D.} and Gil Yosipovitch",
year = "2012",
month = "6",
day = "1",
language = "English (US)",
volume = "11",
pages = "764--765",
journal = "Journal of Drugs in Dermatology",
issn = "1545-9616",
publisher = "Journal of Drugs in Dermatology",
number = "6",

}

TY - JOUR

T1 - Livedo reticularis associated with rasagiline (azilect)

AU - Strowd, Lindsay C.

AU - Lee, Andrew D.

AU - Yosipovitch, Gil

PY - 2012/6/1

Y1 - 2012/6/1

N2 - This is a case report of a 69-year-old female with Parkinson's disease who developed an asymptomatic eruption on her legs bilaterally. Clinical and histologic examination was consistent with livedo reticularis, which was temporally associated with initiation of rasagiline. The pathogenesis of livedo reticularis is discussed along with the possible mechanisms for both rasagiline and amantidine causing drug-induced livedo reticularis in patients.

AB - This is a case report of a 69-year-old female with Parkinson's disease who developed an asymptomatic eruption on her legs bilaterally. Clinical and histologic examination was consistent with livedo reticularis, which was temporally associated with initiation of rasagiline. The pathogenesis of livedo reticularis is discussed along with the possible mechanisms for both rasagiline and amantidine causing drug-induced livedo reticularis in patients.

UR - http://www.scopus.com/inward/record.url?scp=84863545500&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84863545500&partnerID=8YFLogxK

M3 - Article

C2 - 22648227

AN - SCOPUS:84863545500

VL - 11

SP - 764

EP - 765

JO - Journal of Drugs in Dermatology

JF - Journal of Drugs in Dermatology

SN - 1545-9616

IS - 6

ER -